# SDR DJFA2004004

- Difficulty date: April 4, 2004
- Submitted: May 8, 2004
- Operation: Air carrier
- Aircraft: N551CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 51
- Aircraft time: 14,523 hours, 8,753 cycles
- Engine: Alidsg TFE7313AR
- Engine time: 13,807 hours, 8,078 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Regulator Valve
- Part number: 326180120013
- Condition: Failed
- Location: Eng Oil Pump
- Part time: 3,000 hours, 2,200 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING THE CLIMB THE PILOTS NOTICED THE NR 3 ENGINE OIL PRESSURE LIGHT ILUMINATED. OIL PRESSURE WAS DESCENDING THREW 25 PSI. AT THAT POINT THE PILOTS SHUT DOWN THE NR 3 ENGINE AND RETURNED TO THE DEPARTURE AIRPORT.
